# SDR AALA202110288911

- Difficulty date: October 2, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N153AN
- Make and model: Airbus A300*
- Aircraft serial: 6908
- Aircraft time: 17,879 hours, 6,738 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON SHEAR PLATE STR 23R LOCATED FR69 TO FR70 AFT GALLEY AREA (LENGTH: 1 INCH). REPLACED SHEAR PLATE STR 23R LOCATED BETWEEN FR69 TO FR70 AT AFT GALLEY AREA.
